| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 7, 2013, no. 5-8


H. S. Ali Al Ashwali
      Some properties of static modules
      International Journal of Algebra, Vol. 7, 2013, no. 5-8, 203-210
      http://dx.doi.org/10.12988/ija.2013.13019

Ho-Hon Leung
      Relative character graphs: some properties and examples
      International Journal of Algebra, Vol. 7, 2013, no. 5-8, 211-221
      http://dx.doi.org/10.12988/ija.2013.13020

Liguo He, Shuo Yu, Jianwei Lu
      A result related to non-vanishing elements of finite solvable groups
      International Journal of Algebra, Vol. 7, 2013, no. 5-8, 223-227
      http://dx.doi.org/10.12988/ija.2013.13021

S. Sankeetha, J. Ravi Sankar, R. Vasanthakumari, S. Meena
      The binding number of a zero divisor graph
      International Journal of Algebra, Vol. 7, 2013, no. 5-8, 229-236
      http://dx.doi.org/10.12988/ija.2013.13022

John Donnelly
      Necessary and sufficient conditions for a subsemigroup of a cancellative left amenable semigroup to be left amenable
      International Journal of Algebra, Vol. 7, 2013, no. 5-8, 237-243
      http://dx.doi.org/10.12988/ija.2013.13023

O. S. Olusa, S. A. Ilori, M. EniOluwafe
      Projective resolutions and the homology of an induced group
      International Journal of Algebra, Vol. 7, 2013, no. 5-8, 245-250
      http://dx.doi.org/10.12988/ija.2013.13024

T. Ganeshkumar, M. Chandramouleeswaran
      Generalized derivation on TM−algebras
      International Journal of Algebra, Vol. 7, 2013, no. 5-8, 251-258
      http://dx.doi.org/10.12988/ija.2013.13025

Owino Maurice Oduor, Ojiema Michael Onyango, Mmasi Eliud
      Units of commutative completely primary finite rings of characteristic p^n
      International Journal of Algebra, Vol. 7, 2013, no. 5-8, 259-266
      http://dx.doi.org/10.12988/ija.2013.13026

Qinghua Zhu, Yan Wang
      The Kirchhoff index of weighted graphs
      International Journal of Algebra, Vol. 7, 2013, no. 5-8, 267-280
      http://dx.doi.org/10.12988/ija.2013.13027

Ying Wang, Wenjie Guo, Hailing Li
      BZ derivations for the Lie algebra of anti-symmetric matrices over a commutative ring
      International Journal of Algebra, Vol. 7, 2013, no. 5-8, 281-288
      http://dx.doi.org/10.12988/ija.2013.13028

C. Namnak, E. Laysirikul
      Right regular and left regular elements of E-order-preserving transformation semigroups
      International Journal of Algebra, Vol. 7, 2013, no. 5-8, 289-296
      http://dx.doi.org/10.12988/ija.2013.13029

P. Goralcik, A. Uppman
      Slope sequences linear independence
      International Journal of Algebra, Vol. 7, 2013, no. 5-8, 297-304
      http://dx.doi.org/10.12988/ija.2013.13030

Yukimi Ishii
      Some classification of prehomogeneous vector spaces associated with Dynkin quivers of exceptional type
      International Journal of Algebra, Vol. 7, 2013, no. 5-8, 305-336
      http://dx.doi.org/10.12988/ija.2013.13031

Saeed Rajaee
      Some results on comultiplication modules
      International Journal of Algebra, Vol. 7, 2013, no. 5-8, 337-340
      http://dx.doi.org/10.12988/ija.2013.13032

H. Tapia-Recillas, A. Torres-Chazaro
      MacWilliams identities over Rk
      International Journal of Algebra, Vol. 7, 2013, no. 5-8, 341-348
      http://dx.doi.org/10.12988/ija.2013.13033

Ulrich Albrecht, Stefan Friedenberg
      Gamma invariants and the torsion-freeness of ext
      International Journal of Algebra, Vol. 7, 2013, no. 5-8, 349-354
      http://dx.doi.org/10.12988/ija.2013.13034

Vesna Celakoska-Jordanova
      Monoids of powers in varieties of f-idempotent groupoids
      International Journal of Algebra, Vol. 7, 2013, no. 5-8, 355-362
      http://dx.doi.org/10.12988/ija.2013.13035

Mohammad K. Azarian
      Some examples and remarks concerning groups
      International Journal of Algebra, Vol. 7, 2013, no. 5-8, 363-368
      http://dx.doi.org/10.12988/ija.2013.13036

Daniel Lichtblau
      Applications of strong Grobner bases over Euclidean domains
      International Journal of Algebra, Vol. 7, 2013, no. 5-8, 369-390
      http://dx.doi.org/10.12988/ija.2013.13037

Ashok Kumar Pandey, Manoj Pathak
      Torsion purity in ring and modules
      International Journal of Algebra, Vol. 7, 2013, no. 5-8, 391-398
      http://dx.doi.org/10.12988/ija.2013.13038


Journals | Books | Author guidelines